# SDR DALA2022120507766

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 12,113 hours, 1,417 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Frozen
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 LANDING SLC DOOR 3R SLIDE FROZEN IN ARMED POSITION. CORRECTIVE ACTION: DISARMED 3R DOOR. OK FOR SERVICE. (9681375)
